Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On 2- and 3-periodic Lyness difference equations

Autor
Cima, A.; Gasull, A.; Mañosa, V.
Tipus d'activitat
Article en revista
Revista
Journal of difference equations and applications
Data de publicació
2012-05-11
Volum
18
Número
5
Pàgina inicial
849
Pàgina final
864
DOI
https://doi.org/10.1080/10236198.2010.524212 Obrir en finestra nova
Projecte finançador
CONTROL DESCENTRALIZADO DE SISTEMAS EN RED A GRAN ESCALA CON INCERTIDUMBRES Y RETARDOS
CONTROL, DINÀMICA I APLICACIONS (CODALAB)
Repositori
http://hdl.handle.net/2117/13175 Obrir en finestra nova
URL
http://www.tandfonline.com/doi/pdf/10.1080/10236198.2010.524212 Obrir en finestra nova
Resum
We describe the sequences {xn}n given by the non-autonomous second-order Lyness difference equations xnþ2 ¼ ðan þ xnþ1Þ=xn, where {an}n is either a 2-periodic or a 3- periodic sequence of positive values and the initial conditions x1; x2 are also positive. We also show an interesting phenomenon of the discrete dynamical systems associated with some of these difference equations: the existence of one oscillation of their associated rotation number functions. This behaviour does not appear f...
Citació
Cima, A.; Gasull, A.; Mañosa, V. On 2- and 3-periodic Lyness difference equations. "Journal of difference equations and applications", 2012, vol. 18, núm. 5, p. 849-864.
Grup de recerca
CoDAlab - Control, Modelització, Identificació i Aplicacions

Participants